Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 230939, 12 pages
Review Article

On Algebraic Approach in Quadratic Systems

1Department of Basic Science, Faculty of Civil Engineering, University of Maribor, Smetanova 17, 2000 Maribor, Slovenia
2Department of Mathematics, Institute of Mathematics, Physics and Mechanics Ljubljana, 1000 Ljubljana, Jadranska 19, Slovenia

Received 14 December 2010; Accepted 9 February 2011

Academic Editor: Ivan Chajda

Copyright © 2011 Matej Mencinger. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matej Mencinger, “On Algebraic Approach in Quadratic Systems,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 230939, 12 pages, 2011. doi:10.1155/2011/230939